A Locally Convex Topology for Spaces of Holomorphic Functions.
Mathematische Annalen (1968)
- Volume: 177, page 143-155
- ISSN: 0025-5831; 1432-1807/e
Access Full Article
topHow to cite
topJONES, W.B.. "A Locally Convex Topology for Spaces of Holomorphic Functions.." Mathematische Annalen 177 (1968): 143-155. <http://eudml.org/doc/161713>.
@article{JONES1968,
author = {JONES, W.B.},
journal = {Mathematische Annalen},
keywords = {functional analysis},
pages = {143-155},
title = {A Locally Convex Topology for Spaces of Holomorphic Functions.},
url = {http://eudml.org/doc/161713},
volume = {177},
year = {1968},
}
TY - JOUR
AU - JONES, W.B.
TI - A Locally Convex Topology for Spaces of Holomorphic Functions.
JO - Mathematische Annalen
PY - 1968
VL - 177
SP - 143
EP - 155
KW - functional analysis
UR - http://eudml.org/doc/161713
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.